Clarityn Allergy Syrup (Peach Flavour) - 100ml - Pharmacy 24 Hours
-10%
, , , ,

Clarityn Allergy Syrup (Peach Flavour) – 100ml


Clarityn Allergy Syrup (Peach Flavour) – 100ml Contains loratadine and provides effective relief from allergy symptoms with a single daily dose.

£4.04 £4.49

This Clarityn syrup is made from the antihistamine loratadine, which is effective at reducing the symptoms of hay fever and other allergies. These symptoms include inflammation of the nasal passage, itching, and rashes.

Ingredients:

Active ingredient: Loratadine – 1mg per 1ml

Other ingredients: Propylene glycol, Glycerol (E422), Sucrose, Citric acid monohydrate, Sodium benzoate (E211), Artificial peach flavouring, Purified water

Storage

Keep all medicines out of the sight and reach of children. Do not use after the expiry date stated on the bottle. Use within 1 month of opening.

Who is this suitable for?

Suitable for use by adults and children over 2 years old.

Preparation and Usage:

The recommended dosage for this solution varies depending on the age of the user. The recommended dosages are as follows:

Children aged 2-12 years who weigh less than 30kg (4st 7lb) – 1 x 5ml spoonful, once daily

Children aged 2-12 years who weigh more than 30kg (4st 7lb) – 2 x 5ml spoonfuls, once daily

Adults and children aged 12 and over – 2 x 5ml spoonfuls, once daily

If symptoms persist or worsen, stop using and speak to a doctor or pharmacist for advice.

Please read the enclosed leaflet before use – Click Here

Weight 0.2 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Clarityn Allergy Syrup (Peach Flavour) – 100ml”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop